Alert archive / Michigan / Frost Advisories in 2012

Frost Advisory 2, NWS Marquette, MI

May 21, 20129 counties in Michigan

NWS Marquette, MI issued this frost advisory at May 21, 2012, 2:41 PM EDT for 9 counties in Michigan. It took effect at May 22, 2012, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 21, 2012, 2:41 PM EDT (18:41 UTC)
In effect from
May 22, 2012, 3:00 AM EDT
Expired
May 22, 2012, 8:00 AM EDT
In force
5 hr
Issued by
NWS Marquette, MI

Counties Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI

The radar

The Marquette radar (KMQT), 59 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-170 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WWUS73 KMQT 211841
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
241 PM EDT MON MAY 21 2012

...FROST POSSIBLE OVERNIGHT...

MIZ002-004-005-009>011-084-220400-
/O.NEW.KMQT.FR.Y.0002.120522T0700Z-120522T1200Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-
SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN...
MARQUETTE...IRONWOOD...IRON RIVER...IRON MOUNTAIN...KENTON...
SIDNAW
241 PM EDT MON MAY 21 2012 /141 PM CDT MON MAY 21 2012/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM EDT
/7 AM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM
EDT /7 AM CDT/ TUESDAY. 

HAZARDOUS WEATHER...

 * AREAS OF FROST WILL DEVELOP AS TEMPERATURES FALL INTO THE 31 TO 37
   DEGREE RANGE AFTER MIDNIGHT. THE COOLEST READINGS CAN BE EXPECTED
   AWAY FROM THE GREAT LAKES SHORELINES...ESPECIALLY NEAR THE
   WISCONSIN BORDER.

 IMPACTS...

 * PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED...AND 
   SHOULD BE COVERED OR TAKEN INSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

KEC
2 follow-up statements
169 
WWUS73 KMQT 220156
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
956 PM EDT MON MAY 21 2012

...FROST POSSIBLE OVERNIGHT...

MIZ012-013-221200-
/O.EXA.KMQT.FR.Y.0002.120522T0700Z-120522T1200Z/
MENOMINEE-DELTA-
INCLUDING THE CITIES OF...MENOMINEE...ESCANABA...GLADSTONE
956 PM EDT MON MAY 21 2012 /856 PM CDT MON MAY 21 2012/

...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM EDT
/7 AM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM
EDT /7 AM CDT/ TUESDAY. 

HAZARDOUS WEATHER...

 * AREAS OF FROST WILL DEVELOP AS TEMPERATURES FALL INTO THE 31 
   TO 37 DEGREE RANGE AFTER MIDNIGHT. THE COOLEST READINGS CAN 
   BE EXPECTED AWAY FROM THE GREAT LAKES SHORELINES...ESPECIALLY 
   NEAR THE WISCONSIN BORDER. 

IMPACTS...

 * PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED...AND 
   SHOULD BE COVERED OR TAKEN INSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

MIZ002-004-005-009>011-084-221200-
/O.CON.KMQT.FR.Y.0002.120522T0700Z-120522T1200Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-
SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN...
MARQUETTE...IRONWOOD...IRON RIVER...IRON MOUNTAIN...KENTON...
SIDNAW
956 PM EDT MON MAY 21 2012 /856 PM CDT MON MAY 21 2012/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO
8 AM EDT /7 AM CDT/ TUESDAY...

HAZARDOUS WEATHER...

 * AREAS OF FROST WILL DEVELOP AS TEMPERATURES FALL INTO THE 31 
   TO 37 DEGREE RANGE AFTER MIDNIGHT. THE COOLEST READINGS CAN 
   BE EXPECTED AWAY FROM THE GREAT LAKES SHORELINES...ESPECIALLY 
   NEAR THE WISCONSIN BORDER. 

IMPACTS...

 * PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED...AND 
   SHOULD BE COVERED OR TAKEN INSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

VOSS
880 
WWUS73 KMQT 220751
NPWMQT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
351 AM EDT TUE MAY 22 2012

...FROST CONTINUES TO BE POSSIBLE EARLY THIS MORNING...

MIZ002-004-005-009>013-084-221200-
/O.CON.KMQT.FR.Y.0002.000000T0000Z-120522T1200Z/
ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN HOUGHTON-
INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN...
MARQUETTE...IRONWOOD...IRON RIVER...IRON MOUNTAIN...MENOMINEE...
ESCANABA...GLADSTONE...KENTON...SIDNAW
351 AM EDT TUE MAY 22 2012 /251 AM CDT TUE MAY 22 2012/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

HAZARDOUS WEATHER...

 * AREAS OF FROST WILL CONTINUE AS TEMPERATURES LINGER IN THE 31 TO
   37 DEGREE RANGE EARLY THIS MORNING. THE COOLEST READINGS ARE WELL
   INLAND FROM THE GREAT LAKES SHORELINES.

IMPACTS...

 * PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED...AND 
   SHOULD BE COVERED OR TAKEN INSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

 * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT

&&

$$

KF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this frost advisory went out at May 21, 7:24 AM EDT, 7 hours 17 minutes earlier.

Area forecast discussion, May 21, 7:24 AM EDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
724 AM EDT MON MAY 21 2012

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 402 AM EDT MON MAY 21 2012

TODAY...
DRY TODAY...BUT COOLER WITH TEMPS STAYING BELOW 70F AS 850MB TEMPS
HOVER BETWEEN 3-6C. HIGH PRESSURE WILL BUILD IN FROM THE PLAINS
STATES TODAY...WITH NORTHERLY WINDS DOMINATING UPPER MI. THE LOWEST
PW VALUES TODAY WILL BE ACROSS MAINLY INTERIOR W AND CENTRAL
AREAS...BOTTOMING OUT AROUND 0.25IN...OR 35 PERCENT OF NORMAL.
DEPENDING ON HOW THE 0.5-1.5IN OF NEW RAIN INFLUENCES THE LOWEST
LEVELS...HUMIDITY VALUES ACROSS THE BARAGA PLAINS MAY FALL TO NEAR
25 PERCENT THIS AFTERNOON. LINGERING N-NW WINDS OF 10-15KTS COULD
GUST TO AROUND 20KTS FROM MID MORNING THROUGH LATE AFTERNOON ACROSS
MUCH OF THE AREA...WITH THE HIGHEST READINGS LIKELY CENTRAL AND EAST
NEAR LAKE SUPERIOR.

TONIGHT...
EXPECT THE SFC HIGH TO BE DIRECTLY OVERHEAD BETWEEN 00-06Z TUESDAY.
THE TEMPERATURES FOR TONIGHT ARE TRICKY. LIGHT WINDS AND A MOSTLY
CLEAR SKY...SHOULD LEAD US TO NEAR FREEZING TEMPS AND FROST OVER THE
WEST HALF. HOWEVER...PW VALUES WILL BE SLOWLY INCREASING...TO NEAR
0.4IN OR 60-75 PERCENT OF NORMAL BY DAYBREAK TUESDAY. GIVEN THE
UNCERTAINTY...WILL GIVE THE LATER FORECAST PERIOD/S/ THE DECISION AS
TO WHETHER A FROST ADVISORY WILL BE NEEDED ACROSS W HALF OF UPPER MI
INLAND THE GREAT LAKES. A FEW HIGH CLOUDS MAY ALSO SLIDE IN TOWARD
DAYBREAK...COMPLICATING MATTERS.

TUESDAY...
THE RETURN OF SOUTHERLY WINDS WILL BEGIN ACROSS THE CWA
TUESDAY...WITH HIGHS RETURNING TO NORMAL OR SLIGHTLY ABOVE NORMAL
FOR THIS TIME OF YEAR /IN THE LOW 70S INLAND FROM LAKE MI/.

TUESDAY NIGHT...
A WARM FRONT WILL PUSH NORTHWARD ACROSS MUCH OF THE CWA TUESDAY
NIGHT. THE MAIN RESULTS WILL BE INCREASED SOUTHERLY WINDS WEST AND
ACROSS THE DOWNSLOPE AREAS NEAR LAKE SUPERIOR. THIS SHOULD ACT TO
KEEP TEMPS FROM FALLING TOO MUCH IN THESE LOCATIONS...WITH NEARLY
STEADY TEMPS AT IWD AFTER MIDNIGHT.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 402 AM EDT MON MAY 21 2012

WED...IN THE LARGER SCALE DURING MID WEEK...A RDG WL BE BUILDING
OVER THE ERN CONUS WHILE A TROF DEEPENS IN THE ROCKIES. AT THE
SFC...UPR MI WL BE DOMINATED BY A STEADY SW WIND BTWN HI PRES IN THE
SE GRT LKS AND LO PRES MOVING FM NEAR LK WINNIPEG INTO NW ONTARIO.
THE 00Z NAM/GFS GENERATE SOME PCPN OVER THE WRN CWA LATER IN THE DAY
ASSOCIATED WITH ATTENDANT COLD FNT...BUT PREFER THE SOMEWHAT SLOWER
00Z CNDN/12Z ECMWF SCENARIO THAT SHOWS THE FNT/PCPN SHIELD A BIT
FARTHER TO THE W GIVEN LARGER SCALE PATTERN THAT WOULD RESULT IN A
SLOWER EWD SPREAD OF THE FNT/SHRA/TS. MAINTAINED LO CHC POPS OVER
MAINLY WRN LK SUP CLOSER TO AXIS OF RETURNING LLVL MSTR. WITH AT
LEAST SOME SUNSHINE AND H85 TEMPS AS HI AS 16C PER 00Z GFS/12Z
ECMWF...EXPECT ABV NORMAL TEMPS...ESPECIALLY IN THE DOWNSLOPE AREAS
OVER THE W HALF AWAY FM LK MI MODERATION.

WED NGT...AS THE LO IN ONTARIO CONTINUES TO THE NE...ANOTHER LO IS
FCST TO TAKE SHAPE IN THE PLAINS AND BEGIN TO MOVE NE. AS THIS NEW
LO MOVES NE ALONG THE COLD FNT ATTENDANT TO THE ONTARIO LO UNDER THE
SW FLOW ALF...THAT BOUNDARY SHOULD STALL OUT TO THE W. OPTED TO CUT
BACK POPS AND RESTRICT COVERAGE TO ONLY THE FAR W GIVEN PERSISTENCE
OF DRY ADVECTION IN LLVL SLY FLOW TO THE E. STEADY S WIND WL GREATLY
REDUCE THE DIURNAL FALL OF MIN TEMP...WITH MINS WELL ABV NORMAL
ESPECIALLY IN THE DOWNSLOPE AREAS FM IWD-KEWEENAW-MQT.

EXTENDED...AS THE NEXT LO PRES RIDES NEWD ON THU TOWARD THE WRN UPR
LKS...SHRA/TS CHCS WL PERSIST OVER MAINLY THE W...WITH ABOVE NORMAL
TEMPS IN THE SLY FLOW AHD OF THIS FNT THAT REMAINS TO THE W. ONCE
THE LO SHIFTS NE INTO ONTARIO...THE COLD FNT WL SWING ACRS THE CWA
THU NGT/FRI...BUT SINCE THE MAIN SHRTWV/SFC/ACCOMPANYING DYNAMICS
ARE LIKELY TO BE DEFLECTED AWAY FM THE CWA BY HI AMPLITUDE UPR RDG
TO THE E...EXPECT POPS TO DIMINISH. TENDED TO ALTER THE MODEL
CONSENSUS FCST TOWARD THE LESS PROGRESSIVE 00Z CNDN/12Z ECMWF
GUIDANCE...ESPECIALLY SINCE THE NEW 00Z ECMWF STRONGLY CONFIRMS
THESE TRENDS. SOMEWHAT COOLER AND DRIER AIR WL PUSH INTO THE UPR LKS
ON FRI INTO SAT TO THE S OF HUDSON BAY HI PRES...BUT SHRA/TS CHCS WL
RETURN LATER SAT THRU SUN ASSOCIATED WITH A RETURNING WARM FNT AS
THE UPR RDG EXPANDS BACK INTO THE UPR LKS. IF THE WARM FNT SHIFTS TO
THE N NEXT SUN AS FCST BY THE 00Z ECMWF...THAT DAY COULD BE VERY
WARM ACROSS UPR MI.
&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 723 AM EDT MON MAY 21 2012

EXPECT VFR CONDITIONS TO DOMINATE ALL 3 TAF SITES WITH DRY HI PRES
DOMINATING THIS FCST PERIOD. EXCEPT FOR A GUSTY N WIND AT SAW TODAY
UNDER SHARPER GRADIENT FLOW WITH SOME LK BREEZE ENHANCEMENT...WINDS
WL ALSO BE LIGHT.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 402 AM EDT MON MAY 21 2012

PATCHY FOG WILL CONTINUE TO DIMINISH OVER E LS THIS MORNING AS DRY
AIR WORKS IN FROM THE W. ALTHOUGH SOME GUSTY NW WINDS TO 25 KTS WILL
LINGER OVER THE E HALF THIS MORNING...EXPECT LIGHT WINDS UNDER 20 KTS
THRU TUE WITH HI PRES DOMINATING. A STRONGER S WIND UP TO 25 KTS WILL
PREVAIL ON WED INTO THU NIGHT UNDER A SHARPER PRES GRADIENT BETWEEN
HI PRES TO THE E AND A LO PRES TROF STRETCHING FROM THE PLAINS INTO
NORTHWEST ONTARIO. THE STRONGEST S WINDS ARE MOST LIKELY OVER THE
CENTRAL AND UNDER THE SHARPER PRES GRADIENT AND WHERE TERRAIN
INFLUENCES TEND TO ACCENTUATE THIS WIND. THE ARRIVAL OF THE LO PRES
TROF WILL RESULT IN WEAKER WINDS ON FRI.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...KF
LONG TERM...KC
AVIATION...KC
MARINE...KC/KF
Hazardous weather outlook, May 21, 3:37 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
337 AM EDT MON MAY 21 2012

MIZ001>007-009>014-084-085-221200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
337 AM EDT MON MAY 21 2012 /237 AM CDT MON MAY 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST WILL BE POSSIBLE ACROSS THE INTERIOR WESTERN HALF OF
UPPER MICHIGAN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT OVER
WESTERN UPPER MICHIGAN...AND ACROSS THE ENTIRE AREA WEDNESDAY NIGHT
THROUGH THE DAY FRIDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE
ENTIRE AREA SATURDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-221200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
337 AM EDT MON MAY 21 2012 /237 AM CDT MON MAY 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE OVER WESTERN LAKE SUPERIOR WEDNESDAY
AND WEDNESDAY NIGHT...AND THURSDAY THROUGH FRIDAY ACROSS ALL OF LAKE
SUPERIOR. THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER ALL OF LAKE
SUPERIOR SATURDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-221200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
337 AM EDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH THE DAY FRIDAY...AND
AGAIN SATURDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KF

Nearby

Frost Advisories in Michigan, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.